# SDR U0GA202311150001

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N760BG
- Make and model: Skrsky S76C
- Aircraft serial: 760733
- Aircraft time: 5,477 hours, 8,886 cycles
- Engine: Tmeca ARRIEL2S2
- Engine time: 6,036 hours, 20,871 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Control Rod
- Part number: 7640000034059
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

BRISTOW RECENTLY DISCOVERED A LOOSE JAM NUT ON AFT M/R SERVO INPUT ROD END DURING A SCHEDULED INSPECTION.  THE JAM NUT IS THE SUBJECT OF FAA AD 2015-19-51, AD 2017-19-01 AND SIK AWL 300 HOUR INSPECTION ITEM 30A. THE INTENT OF THESE INSPECTIONS IS ‘. TO DETECT A LOOSE JAMNUT AND PREVENT FAILURE OF THE PUSHROD ASSEMBLY, LOSS OF M/R FLIGHT CONTROL, AND SUBSEQUENT LOSS OF CONTROL OF THE HELICOPTER. REPLACED CONTROL ROD IAW SIK AWL
